# SDR PLG22796E2

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N363BE
- Make and model: Saab 340B
- Aircraft serial: 340B293
- Engine: Ge CT79B
- System (JASC): 7250 · Turbine Section
- Part: Cooling Plate
- Part number: 6064T1
- Condition: Failed
- Location: Stg 2 Rotor
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE FROM BOS-PHL - WHILE TRANSITIONING OUT OF A SLOWDOWN FROM ATC, PILOT ADVANCED POWER LEVERS AND HEARD A LOUD BANG EMINATE FROM THE RIGHT ENGINE.  CREW OBSERVED ENGINE INSTRUMENTS INDICATING LOSS OF POWER AND A CLIMBING ITT THAT REACHED 1130 CELSIUS PRIOR TO SHUTDOWN.  AN UNEVENTFUL SINGLE ENGINE LANDING WAS MADE IN ISLIP, NY.  MAINTENANCE PERSONNEL OBSERVED EXTREME OIL LOSS FROM NACELLE DRAINS, STG 4 PT BLADES MISSING AND UPPER STRUTS IN PT MODULE FRACTURED.  ENGINE REMOVED AND DIRECTED TO O/H SHOP FOR INVESTIGATION.  S/D TEAR DOWN INSPECTION REVEALED FAILURE OF THE STG 2 FWD COOLING PLATE.  (M)
